Erectile Dysfunction Expert Forum
Excessive sexual behavior from inability to achieve orgasms.
About This Forum:

Questions in the Erection Concerns Forum are being answered by Janice M Epp, PhD, a Clinical Sexologist from The Institute for Advanced Study of Human Sexuality. This forum is for questions and discussions about the psychological aspects of Erection problems or erectile dysfunction.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Excessive sexual behavior from inability to achieve orgasms.

I was recently diagnosed with peripheral neuropathies and a trigeminal neuralgia, for which I am taking Lyrica (100mg x3).  These are very likely secondary to an unknown, possibly unique, autoimmune disorder. I do not currently have a partner. The Lyrica (and possibly a neuropathy affecting genitals) are now preventing orgasms, but not erections. A known side effect of Lyrica, my neurologist and I have thoroughly explored very limited alternatives, but nothing even comes close to being effective at preventing the pain -- Lyrica at that dose cannot be replaced.  I am now experiencing very driven self-sexual behavior with some small luring pleasure but *never* achieve any resolution through an orgasm or ejaculation. It is starting to consume such large portions of my time that it is cause many other problems (loss of sleep, job attendance, "no life left" feelings, etc.)  What can be done about such a horrible, problem?      
523042_tn?1212181495
Hello

I am researching your concern and will answer you shortly. In the meantime, I encourage you to examine your attitude about self-pleasuring and why you consider it so "horrible." It seems to me you're merely trying to find some relief from sexual tension. More soon. Dr. J
7 Comments
Blank
Avatar_n_tn
Dr. J,
re "attitude about self-pleasuring and why you consider it so "horrible"":

I may not have been clear about the "horrible" reference.  It was not
directed at self-pleasuring.  ( I have always considered it to be a
"gift from God", one of "life's little pleasures"  and believe I have a healthy
attitude toward it.)

"It seems to me you're merely trying to find some relief from sexual tension."  

Exactly correct.  Self-pleasuring has always been wonderfully effective at this  -- in the past -- when I was easily able to achieve orgasms and ejaculations -- before the PN, TN, and Lyrica.

"Horrible problem" is directed to the new situation in which (a) try as I may, I cannot achieve orgasms or ejaculations or sufficient pleasure or whatever else is needed, and accordingly (b) the sexual tension never seems to go away (why would it), and just seems to get worse and worse, driving unsuccessful attempts at self-pleasure more and more.  

I have unsuccessfully explored safe ways of increasing the intensity of stimulation, e.g. vibrators.  

Sexual tension increasing over time with nothing reducing it -- that's the horrible problem.

Thanks in Advance  
Blank
523042_tn?1212181495
Hi

Well, that clears things up! Thanks.

I've been searching for Lyrica alternatives, but haven't come up with any. Be aware that I'm not a physician. I understand that Lyrica can interfere with orgasm. So first, stop obsessing and trying for the impossible. As long as you're taking it, orgasm isn't going to happen. Try focusing on the pleasure of being touched, without any other goal. I know it's difficult to unlearn a lifetime habit, but at this point, I think that will help you.

Let's focus on some other steps. First, i'd say consult with a urologist who has expertise in sexuality. If you can't find one in your area, send me a private message, and I'll try to find you a referral. It's possible that a urologist may know of some alternative medications. I think this is the best first step for you to take. Dr. J
Blank
Avatar_n_tn
I have tried unsuccessfully to send such a private message. I get error messages indicating that I must use the forums to communicate with the doctors.  How can I send the kind of private message, to a doctor, as described in the previous post?
Blank
Avatar_m_tn
Hi i have a friend whose plight concerns me.since childhood my friend use to suffer from pains emanating from his testicle such as it pricks him when he walks well. doctor test and prescribed drugs but no avail.well,he found out that sex takes out the pain and he eventually engage in compulsive masturbation and eventually getting addicted to it.he now suffer from low sperm count.lack of libido.flacid penise and inability to sustain an erection pls can u help by advice what needs done and what first aid medication he wil use i suggest kegel for him is that right.
Blank
Avatar_m_tn
Hi i have a friend whose plight concerns me.since childhood my friend use to suffer from pains emanating from his testicle such as it pricks him when he walks well. doctor test and prescribed drugs but no avail.well,he found out that sex takes out the pain and he eventually engage in compulsive masturbation and eventually getting addicted to it.he now suffer from low sperm count.lack of libido.flacid penise and inability to sustain an erection pls can u help by advice what needs done and what first aid medication he wil use i suggest kegel for him is that right.
Blank
Avatar_m_tn
Hello Dear Doctor
I am 24 years old and i masturbated when i was 18 continuously.

A year back i started feeling many problems due to this addiction and i started trying to quit masturbation but you know that addictions aren't easy to get rid of quickly. Finally almost after a year now i haven't done it for 30 days and i am trying to never do it again.

but the problem is that i am not recovering. I haven't noticed much improvement in the past 20 days. I just need to know whether this damage can be fixed by refraining from masturbation or not. Tell me about any specific diet that i need to take and any specific routine or rest schedule or medicine.



Following are the major symptoms:
- My pelvic muscles have become weak. I feel light pain in my groin, lower back, thighs etc.
- I feel tired and exhausted all the time.
- Weak erections.
- No morning erections as i once used to have.
- The length and girth of my sexual organ has also been reduced when erect.
- loss of sensitivity in the sexual organ.
- pain in all my joints and neck.
- depression
- lack of ability to have a good night sleep.
- concentration and focus problems.
- loss of memory
- unable to perform any heavy physical or mental work
- can't have sex with girl (no erection) i am very worried about my future
life and i will get married soon.


To take the first step i have already stopped masturbating completely

Kindly suggest me ways to recover as quickly as possible. I am not expecting that i will get recovered 100% in a week but there must be some way to speed up my recovery process. I am a student actually and it is so hard for me to see myself losing my grades just like that. when i quit masturbation i was expecting that i would be better in a month or so but it isn't exactly how i presumed it to be. I am drained of a lot of energy and important nutrients i guess.

Please Please Please help me here. God bless you all for doing such a nice job and helping patients without reward
Blank
Continue discussion Blank
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank